American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 90 found      Go to page: 1 2 3

[1] Nikolai Nadirashvili, Vladimir Tkachev and Serge Vlăduţ. Nonlinear Elliptic Equations and Nonassociative Algebras. Math. Surveys Monogr. 200 (2014) MR MR3243534.
Book volume table of contents   

[2] Singular solutions in calibrated geometries. Math. Surveys Monogr. 200 (2014) 205-222.
Book volume table of contents   
View Article: PDF

[3] Jordan algebras and the Cartan isoparametric cubics. Math. Surveys Monogr. 200 (2014) 63-84.
Book volume table of contents   
View Article: PDF

[4] Nonlinear elliptic equations. Math. Surveys Monogr. 200 (2014) 1-44.
Book volume table of contents   
View Article: PDF

[5] Division algebras, exceptional Lie groups, and calibrations. Math. Surveys Monogr. 200 (2014) 45-62.
Book volume table of contents   
View Article: PDF

[6] Solutions from isoparametric forms. Math. Surveys Monogr. 200 (2014) 117-153.
Book volume table of contents   
View Article: PDF

[7] Solutions from trialities. Math. Surveys Monogr. 200 (2014) 85-116.
Book volume table of contents   
View Article: PDF

[8] Cubic minimal cones. Math. Surveys Monogr. 200 (2014) 155-203.
Book volume table of contents   
View Article: PDF

[9] Examples of resonance in one dimensional space. Graduate Studies in Mathematics 133 (2012) 317-332.
Book volume table of contents
View Article: PDF

[10] Jeffrey Rauch. Hyperbolic Partial Differential Equations and Geometric Optics. Graduate Studies in Mathematics 133 (2012) MR MR2918544.
Book volume table of contents

[11] One phase nonlinear geometric optics. Graduate Studies in Mathematics 133 (2012) 259-275.
Book volume table of contents
View Article: PDF

[12] Dense oscillations for the compressible Euler equations. Graduate Studies in Mathematics 133 (2012) 333-350.
Book volume table of contents
View Article: PDF

[13] Dispersive behavior. Graduate Studies in Mathematics 133 (2012) 91-122.
Book volume table of contents
View Article: PDF

[14] Simple examples of propagation. Graduate Studies in Mathematics 133 (2012) 1-42.
Book volume table of contents
View Article: PDF

[15] The linear Cauchy problem. Graduate Studies in Mathematics 133 (2012) 43-90.
Book volume table of contents
View Article: PDF

[16] Linear hyperbolic geometric optics. Graduate Studies in Mathematics 133 (2012) 141-214.
Book volume table of contents
View Article: PDF

[17] Resonant interaction and quasilinear systems. Graduate Studies in Mathematics 133 (2012) 291-315.
Book volume table of contents
View Article: PDF

[18] Linear elliptic geometric optics. Graduate Studies in Mathematics 133 (2012) 123-140.
Book volume table of contents
View Article: PDF

[19] The nonlinear Cauchy problem. Graduate Studies in Mathematics 133 (2012) 215-257.
Book volume table of contents
View Article: PDF

[20] Stability for one phase nonlinear geometric optics. Graduate Studies in Mathematics 133 (2012) 277-289.
Book volume table of contents
View Article: PDF

[21] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Boris Kruglikov and Valentin Lychagin. Mayer brackets and solvability of PDEs -- II. Trans. Amer. Math. Soc. 358 (2006) 1077-1103. MR 2187646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. J. Alonso-Blanco. The equations determining intermediate integrals for Monge-Ampère PDE. Proc. Amer. Math. Soc. 132 (2004) 2357-2360. MR 2052413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vincenzo Ferone and Bernd Kawohl. Rearrangements and fourth order equations. Quart. Appl. Math. 61 (2003) 337-343. MR MR1976374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Martina Brück, Xi Du, Joonsang Park and Chuu-Lian Terng. The submanifold geometries associated to Grassmannian systems. Memoirs of the AMS 155 (2002) MR 1875645.
Book volume table of contents   

[26] M. Musette, R. Conte and C. Verhoeven. B\"acklund transformation and nonlinear superposition formula of the Kaup-Kupershmidt and Tzitz\'eica equations. CRM Proceedings and Lecture Notes 29 (2001) 345-362.
Book volume table of contents
View Article: PDF

[27] N. Ercolani. B\"acklund transformations for the reduced Maxwell-Bloch equations. CRM Proceedings and Lecture Notes 29 (2001) 167-178.
Book volume table of contents
View Article: PDF

[28] J. Clelland. A B\"acklund transformation for timelike surfaces of constant mean curvature in $\mathbb R^{1,2}$. CRM Proceedings and Lecture Notes 29 (2001) 141-150.
Book volume table of contents
View Article: PDF

[29] P. Mathieu. Open problems for the super KdV equations. CRM Proceedings and Lecture Notes 29 (2001) 325-334.
Book volume table of contents
View Article: PDF

[30] Adam Doliwa. The Ribaucour congruences of spheres within Lie sphere geometry. CRM Proceedings and Lecture Notes 29 (2001) 159-166.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 90 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia